On the highest prime-power which divides$n$!

Ove Hemer

TBD mathscidoc:1701.332051

Arkiv for Matematik, 1, (4), 383-388, 1951.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 510 downloads ] [ 0 comments ]
@inproceedings{ove1951on,
  title={On the highest prime-power which divides$n$!},
  author={Ove Hemer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412605195860},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={4},
  pages={383-388},
  year={1951},
}
Ove Hemer. On the highest prime-power which divides$n$!. 1951. Vol. 1. In Arkiv for Matematik. pp.383-388. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412605195860.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved